MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US TRI-LOCK BPS SZ 4 HI OFFSET; TRILOCK HIP STEM : HIP FEMORAL STEM

DEPUY ORTHOPAEDICS INC US TRI-LOCK BPS SZ 4 HI OFFSET; TRILOCK HIP STEM : HIP FEMORAL STEM
Model Number 1012-14-040
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); Osseointegration Problem (3003)
Health Effect - Clinical Codes Pain (1994); Discomfort (2330); Inadequate Osseointegration (2646); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/29/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint #: (b)(4).Initial reporter occupation: lawyer.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Surgeon confirmation form received.Patient was revised to address implant loosening, pain, discomfort, and soreness.Patient experienced a "stabbing pain" immediately after primary surgery.The patient alleges the bone did not attach to the prosthesis so the stem wobbled in the femur.The patient alleges that it should have been pointed out that the prosthesis needs to be implanted with cement.Doi: (b)(6) 2018 - (b)(6) 2021 (right hip).

Brand Name
TRI-LOCK BPS SZ 4 HI OFFSET
Common Device Name
TRILOCK HIP STEM : HIP FEMORAL STEM
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key11946330
Report Number1818910-2021-11942
Device Sequence Number4229635
Product Code KWA
UDI-Device Identifier10603295001065
UDI-Public10603295001065
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
P070026
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source foreign,other
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/21/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1012-14-040
Device Catalogue Number101214040
Device Lot NumberH47275
Initial Date Received by Manufacturer 05/21/2021
Supplement Date Received by Manufacturer06/14/2021
06/15/2021
Initial Report FDA Received Date06/07/2021
Supplement Report FDA Received Date06/17/2021
06/21/2021
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DELTA CER HEAD 12/14 36MM +1.5; PINN MAR NEUT 36IDX56OD; PINNACLE 100 ACET CUP 56MM; TRI-LOCK BPS SZ 4 HI OFFSET; DELTA CER HEAD 12/14 36MM +1.5; PINN MAR NEUT 36IDX56OD; PINNACLE 100 ACET CUP 56MM; TRI-LOCK BPS SZ 4 HI OFFSET
Outcome Attributed to Adverse Event Required Intervention;
Patient Age50 YR